# SDR DL757040023

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 28,424 hours, 13,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Worn
- Location: R4 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL F/A REPORTED R4 DOOR SLIDE DIFFICULT TO DISARM.  FOUND GIRT BAR RETAINING SPRINGS WORN.  REPLACED GIRT BAR PER MM, RII COMPLIED WITH.
